# SDR DL72S952134

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, RT WING STA 656.5, FOUND STR 9 CRACKED JUST OUTBOARD OF BOLT HOLE.  REPAIRED PER MM 57-13-0 FIG 802.
